# SDR 96ZZZM579

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 745
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAIN CABIN FLOOR SUPPORT ANGLE IS CORRODED AT STATION 745 LBL 65 INCHES.  REMOVED FLOOR SUPPORT ANGLE PER SRM 51-30-2.  INSTALLED NEW FLOOR ANGLE SUPPORT PER SRM 51-10-1 PAGE 4 AND SRM 51-30-2, SIZE 107 INCHES BY 1.5 INCH BY 1.25 INCH BAC 1515-532 T-6 .071 INCH.
